On the equivalence of the oblique derivative problem and the Riemann–Hilbert problem
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 856-867
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a15,
author = {P. A. Krutitskii},
title = {On the equivalence of the oblique derivative problem and the {Riemann{\textendash}Hilbert} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {856--867},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a15/}
}
P. A. Krutitskii. On the equivalence of the oblique derivative problem and the Riemann–Hilbert problem. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 856-867. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a15/